Findings may help with decision-making in this high-risk patient population.
Your search for Warfarin returned 10 results
The patients, a 71-year-old male and a 62 year-old-male, both on long-term warfarin therapy, presented to the emergency department with symptoms of COVID-19.
“The elevation in INR can be explained by the inhibition of CYP2C9 by cannabis use causing decreased metabolism of warfarin,” the authors explained.
Study findings revealed an increased risk of surgical intervention in women exposed to rivaroxaban.
The patient developed a generalized maculopapular rash approximately 3 hours after receiving warfarin.
Concomitant use of dabigatran with verapamil or diltiazem was found to be associated with an increased risk of bleeding in patients with normal kidney function, according to the findings of a recently published retrospective cohort study.
A recent review published in The Journal of Clinical Pharmacology summarizes the current literature evaluating the potential risks associated with concomitant use of cannabis and antiplatelet agents or anticoagulants.
A recent report highlights the importance of using rivaroxaban cautiously in morbidly obese.
Although use of dietary supplements is not always recommended, it is best for clinicians to be knowledgeable about the safety and efficacy data surrounding them in order to assist patients who choose to use them.
There are several patient populations that are difficult to manage, including those with familial hypercholesterolemia, statin intolerance, or an inadequate response to statin therapy.